@article{EMJ_2013_4_2_a3,
author = {R. V. Dallakyan},
title = {On the boundary behaviour of functions in the {Djrbashyan} classes $U_\alpha$ and~$A_\alpha$},
journal = {Eurasian mathematical journal},
pages = {57--63},
year = {2013},
volume = {4},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EMJ_2013_4_2_a3/}
}
R. V. Dallakyan. On the boundary behaviour of functions in the Djrbashyan classes $U_\alpha$ and $A_\alpha$. Eurasian mathematical journal, Tome 4 (2013) no. 2, pp. 57-63. http://geodesic.mathdoc.fr/item/EMJ_2013_4_2_a3/
[1] S. A. Apresyan, R. V. Dallakyan, E. P. Aroyan, “A theorem on harmonic functions belonging to the class of M. M. Djrbashyan”, Proceedings of SEUA (Polytechnic), 2:1 (2010), 27–3
[2] M. M. Djrbashyan, Integral transforms and representations of functions in the complex domain, Nauka, Moscow, 1966 (in Russian) | MR
[3] M. M. Djrbashyan, V. S. Zakarian, Classes and boundary properties of functions meromorphic in a circle, Nauka, Moscow, 1993 (in Russian)
[4] A. G. Naftalevich, “On the interpolation of functions of bounded type”, Recordings of Vilnius University, 5 (1956), 5–27 | MR
[5] I. I. Privalov, Boundary properties of analytic functions, Techno-theory lit. ed., Moscow, 1950 | MR | Zbl
[6] V. S. Zakarian, S. V. Madoyan, “On the boundary values of Djrbashyan class $A_\alpha,U_\alpha$”, Doklady NAS Armenia, 79 (1984), 7–9 | MR